# SDR SWAA2025110521057

- Difficulty date: October 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BEAM NR 4 LOCATED FWD GALLEY DOOR.   REPLACED SUPPORT BEAM NR 4 AND FASTENERS IAW SRM 51-10-02; SRM 51-40-02; DWG 141A6535, SHEET 13, REV -, AND DWG 141A6516, SHEET 142, REV -.
